# SDR 9WGA2019041601

- Difficulty date: April 16, 2019
- Submitted: April 16, 2019
- Operation: Air carrier
- Aircraft: N513SN
- Make and model: Doug MD-11F
- Aircraft serial: 48513
- Aircraft time: 81,161 hours, 13,369 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LONGERON 52 E STA 6 - 33 HAS CORRODED SECTION
